EconPapers    
Economics at your fingertips  
 

Application of the Variational Iteration Method to Strongly Nonlinear q‐Difference Equations

Hsuan-Ku Liu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The theory of approximate solution lacks development in the area of nonlinear q‐difference equations. One of the difficulties in developing a theory of series solutions for the homogeneous equations on time scales is that formulas for multiplication of two q‐polynomials are not easily found. In this paper, the formula for the multiplication of two q‐polynomials is presented. By applying the obtained results, we extend the use of the variational iteration method to nonlinear q‐difference equations. The numerical results reveal that the proposed method is very effective and can be applied to other nonlinear q‐difference equations.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/704138

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:704138

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:704138